# SDR QXEA2020050100162

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 25,979 hours, 28,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE81
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FWD EXTERIOR EMERGENCY LIGHT INOP. RELAMPED RH FWD EXTERIOR EMERGENCY LIGHT IAW Q400 33-51-11-000/400-801.
